I have been on atenolol for close to 20 years. My bp has been creeping up so my dr. added lisinopril and it gave me bad stomach burning/acid reflux. We tried Atacand-same side effects. Tried HCTZ-same side effects. My BP has gone up to 160/93 on the atenolol alone. I did take .125 mg xanax and that brought it down to 140/77. I am a very anxious person and I don't know how much of my hbp is fueled by anxiety. I get nervous just taking my bp at home and it is high in the drs. office as well. I do have a strong family history of hbp. Has anyone had similar problems with the above drugs? I've had one person tell me to try Azor--she had stomach aches with 8 other drugs before settling on Azor. Any help or advice would be appreciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...